Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 5093983, 4 pages
http://dx.doi.org/10.1155/2016/5093983
Research Article

Some Relations between Isologic and Varietal Perfect Groups

Faculty of Mathematics, Golestan University, Gorgan, Iran

Received 26 July 2016; Accepted 15 November 2016

Academic Editor: Shaofang Hong

Copyright © 2016 Shokufeh Lotfi and S. Mostafa Taheri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shokufeh Lotfi and S. Mostafa Taheri, “Some Relations between Isologic and Varietal Perfect Groups,” Journal of Mathematics, vol. 2016, Article ID 5093983, 4 pages, 2016. doi:10.1155/2016/5093983